MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ MP TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ MP TRANSDUCER
Model Number 867245
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.(b)(6).
 
Event or Problem Description
It was reported the avalon toco+ mp transducer does not measure accurately.The device was in clinical use at the time of the event.No adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
The device was not in clinical use at the time of the event.No adverse event or patient harm was reported.
 
Additional Manufacturer Narrative
The inaccurate measurement occurred during the testing of the avalon toco+ mp transducer by the customer.A philips field & remote service engineer tested the transducer, but was unable to duplicate the reported issue; the transducer passed the functional test.The philips field & remote service engineer reached out to product support engineering (pse) with a request for additional information about the testing procedure of the transducer.Product support engineer (pse) reached out to research & development (r&d) for more information about the possible root cause of the deviation in measurement.R&d stated that the test set up includes several components: the manometer, the transducer, the iup adapter cable and the reading itself by the person who performs the test.Measuring inaccuracies are possible with each of these components.The result of the testing by the philips field & remote service engineer is a pass, which means the inaccuracy is possibly caused by an incorrect test set up by the customer.It is unclear if the issue was caused due to the testing set up or due to the transducer.Therefore, a replacement transducer was provided to the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
AVALON TOCO+ MP TRANSDUCER
Common Device Name
AVALON TOCO+ MP TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20294443
Report Number9610816-2024-00637
Device Sequence Number7171149
Product Code HGM
UDI-Device Identifier00884838093188
UDI-Public(01)00884838093188
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867245
Device Catalogue Number867245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer12/09/2024
01/30/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date01/08/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown